New lower matrix bounds for the solution of the continuous algebraic lyapunov equation

Ron Wiltshire, Peng Shi, Richard Keith Davies

Research output: Contribution to journalArticlepeer-review

Abstract

New lower matrix bounds are derived for the solution of the continuous algebraic Lyapunov equation (CALE). Following each bound derivation, an iterative algorithm is proposed to derive tighter matrix bounds. In comparison to existing results, the presented results are more concise and are always valid when the CALE has a non-negative definite solution. We finally give numerical examples to show the effectiveness of the derived bounds and make comparisons with existing results.
Original languageEnglish
Pages (from-to)449 - 455
Number of pages6
JournalAsian Journal of Control
Volume10
Issue number4
DOIs
Publication statusPublished - 1 Jul 2008

Keywords

  • lower matrix bound
  • continuous algebraic lyapunov equation
  • iterative algorithm

Cite this